EconPapers    
Economics at your fingertips  
 

On Bloch-Type Functions with Hadamard Gaps

Stevo Stevic

Abstract and Applied Analysis, 2007, vol. 2007, 1-8

Abstract:

We give some sufficient and necessary conditions for an analytic function f on the unit ball B with Hadamard gaps, that is, for f ( z ) = ∑ k = 1 ∞ P n k ( z ) (the homogeneous polynomial expansion of f ) satisfying n k + 1 / n k ≥ λ > 1 for all k ∈ ℕ , to belong to the space ℬ p α ( B ) = { f | sup 0 < r < 1 ( 1 − r 2 ) α \| ℛ f r \| p < ∞ , f ∈ H ( B ) } , p = 1 , 2 , ∞ as well as to the corresponding little space. A remark on analytic functions with Hadamard gaps on mixed norm space on the unit disk is also given.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/039176.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/039176.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:039176

DOI: 10.1155/2007/39176

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:039176